Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Latuda
Created On 3/28/12 7:38 AM
Topic View:

View thread in raw text format


hugs
Senior Supporter

Posts: 411
Joined: Nov 2009

3/28/12 7:38 AM
User is offline

Hi.
So my dr just put me on this instead of Risperdal. He told me it doesn't cause weight gain but I checked the side effects and it says it does. How often have you seen weight gain with this medication?

Thanks!
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

3/28/12 9:58 AM
User is offline

Less weight gain than Risperdal. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



hugs
Senior Supporter

Posts: 411
Joined: Nov 2009

3/29/12 7:42 AM
User is offline

Thanks for answering.
Last question.
Is it possible to LOSE weight while taking Latuda?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

3/29/12 8:57 AM
User is offline

You could lose the weight you gained from the Risperdal by switching to Latuda. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

11/16/13 11:27 PM
User is offline

My doctor wants me to try latuda for obsessionally. I have anorexia so I am terrified of the prospect of weight gain- especially weight gain where I'm still restricting! I don't know what to do. I have been crying nonstop.


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

11/17/13 10:51 AM
User is offline

Latuda can be helpful for delusions (fixed false beliefs) and Bipolar-depression without the side effects of weight gain typically caused by other medications in this class. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.